Alert archive / Kansas / Tornado Warnings in 2015
Tornado Warning 34, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 3, 2015, 10:15 PM CDT for Mitchell County, Osborne County, Kansas. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2015, 10:15 PM CDT (03:15 UTC)
- Expired
- Jun 3, 2015, 10:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Mitchell County, KS, Osborne County, KS
The radar
The Grand Island radar (KUEX), 108 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:25 PM CDT | TSTM WND DMG | W Tipton, KS | REPORTS OF DAMAGE TO ONE HOME...ALONG WITH OUTBUILDINGS AND TREES JUST WEST OF TIPTON. POSSIBLE TORNADO DAMAGE BUT NOT CONFIRMED AT THIS TIME. TIME APPROXIMATE. |
| Jun 3, 10:28 PM CDT | TORNADO | 1 Ene Tipton, KS | BRIEF TOUCHDOWN OF A TORNADO |
| Jun 3, 10:42 PM CDT | TORNADO | 4 Se Tipton, KS | VIA STORM CHASER REPORT AND VIDEO POSTED TO TWITTER. LOCATION ESTIMATED FROM RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 6:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
718
WFUS53 KGID 040315
TORGID
KSC123-141-040345-
/O.NEW.KGID.TO.W.0034.150604T0315Z-150604T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1015 PM CDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL OSBORNE COUNTY IN NORTH CENTRAL KANSAS...
WESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 1014 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER TIPTON...OR 21 MILES WEST OF BELOIT...
MOVING NORTHEAST AT 10 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL OSBORNE AND WESTERN MITCHELL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3925 9852 3941 9861 3955 9834 3930 9821
TIME...MOT...LOC 0314Z 247DEG 9KT 3936 9849
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
HEINLEIN3 follow-up statements
749
WWUS53 KGID 040323
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1023 PM CDT WED JUN 3 2015
KSC123-141-040345-
/O.CON.KGID.TO.W.0034.000000T0000Z-150604T0345Z/
OSBORNE KS-MITCHELL KS-
1023 PM CDT WED JUN 3 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR EAST
CENTRAL OSBORNE AND WESTERN MITCHELL COUNTIES...
AT 1023 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR TIPTON...OR 21 MILES WEST OF
BELOIT...MOVING EAST AT 10 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
CAWKER CITY AND TIPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3925 9852 3941 9861 3955 9834 3930 9821
TIME...MOT...LOC 0323Z 259DEG 7KT 3935 9848
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
HEINLEIN370
WWUS53 KGID 040336
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1036 PM CDT WED JUN 3 2015
KSC123-141-040345-
/O.CON.KGID.TO.W.0034.000000T0000Z-150604T0345Z/
OSBORNE KS-MITCHELL KS-
1036 PM CDT WED JUN 3 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR EAST
CENTRAL OSBORNE AND WESTERN MITCHELL COUNTIES...
AT 1028 PM CDT...A CONFIRMED BRIEF TORNADO TOUCHDOWN WAS LOCATED
EAST NORTHEAST OF TIPTON BY A STORM CHASER...OR 19 MILES SOUTHWEST
OF BELOIT. THIS TORNADO MAY REFORM AND WILL MOVE EAST AT 10 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
CAWKER CITY AND TIPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3925 9852 3941 9861 3955 9834 3930 9821
TIME...MOT...LOC 0334Z 254DEG 9KT 3935 9845
TORNADO...OBSERVED
HAIL...<.75IN
$$
HEINLEIN894
WWUS53 KGID 040337 CCA
SVSGID
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1037 PM CDT WED JUN 3 2015
KSC123-141-040345-
/O.COR.KGID.TO.W.0034.000000T0000Z-150604T0345Z/
OSBORNE KS-MITCHELL KS-
1037 PM CDT WED JUN 3 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR EAST
CENTRAL OSBORNE AND WESTERN MITCHELL COUNTIES...
AT 1028 PM CDT...A CONFIRMED BRIEF TORNADO TOUCHDOWN WAS LOCATED ONE
MILE EAST NORTHEAST OF TIPTON BY A STORM CHASER...OR 19 MILES
SOUTHWEST OF BELOIT. THIS TORNADO MAY REFORM AND WILL MOVE EAST AT
10 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
CAWKER CITY AND TIPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3925 9852 3941 9861 3955 9834 3930 9821
TIME...MOT...LOC 0334Z 254DEG 9KT 3935 9845
TORNADO...OBSERVED
HAIL...<.75IN
$$
HEINLEINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 3, 5:51 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 3, 5:51 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
551 PM CDT WED JUN 3 2015
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 402 PM CDT WED JUN 3 2015
THUNDERSTORMS ARE LIKELY TO REDEVELOP ACROSS PORTIONS OF OUR
FORECAST AREA PRIMARILY AFTER 6 OR 7 PM AND THEN TRACK ACROSS OUR
REGION INTO THE LATE NIGHT/EARLY MORNING HOURS. THE GREATEST
COVERAGE OF THUNDERSTORMS WILL LIKELY BE BETWEEN 8PM AND 1 AM. AT
THIS POINT THE MOST LIKELY LOCATION OF CONVECTIVE INITIATION WILL
BE ALONG OR SOUTH OF INTERSTATE 80 IN NEBRASKA AND ALONG OR NORTH
OF HIGHWAY 24 IN KANSAS. THE BEST CHANCE AT SEVERE THUNDERSTORMS
WILL BE WITHIN THE FIRST SEVERAL HOURS AFTER CONVECTIVE INITIATION
GENERALLY FROM 6 PM THROUGH 11 PM. THE PRIMARY SEVERE THREATS WILL
BE DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLASH FLOODING.
HOWEVER...LOW LEVEL WIND SHEAR WILL QUICKLY RAMP UP WITH THE
INCREASING LOW LEVEL JET AND AN ISOLATED BRIEF TORNADO OR TWO WILL
BE POSSIBLE WITH MORE DISCREET SUPERCELLS EARLY IN THE STORMS LIFE
CYCLE PRIOR TO EVENTUAL MCS EVOLUTION.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF OUR FORECAST AREA
DUE TO THE THREAT OF HEAVY RAINFALL IN ASSOCIATION WITH THESE
STRONG TO SEVERE THUNDERSTORMS.
THURSDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
ALONG THE PERSISTENT FRONTAL BOUNDARY THAT WILL LINGER ACROSS
PORTIONS OF OUR FORECAST AREA. OLD OUTFLOW BOUNDARIES FROM
CONVECTION TONIGHT COULD ALSO ACT AS FORCING MECHANISMS FOR
CONVECTIVE INITIATION ON THURSDAY. THERE IS A LOT OF UNCERTAINTY
WITH WHERE STORMS FIRE ON THURSDAY AS MUCH WILL DEPEND ON WHAT
HAPPENS TONIGHT AND WHERE THE FRONTAL BOUNDARY ENDS UP AFTER THE
EXPECTED THUNDERSTORMS TONIGHT.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 402 PM CDT WED JUN 3 2015
THE FORECAST DURING THIS PERIOD CONTINUES TO BE ACTIVE. SEVERAL
UPPER LEVEL WAVES MOVE THROUGH THE AREA AND THERE ARE CHANCES FOR
PRECIPITATION NEARLY EVERY PERIOD. IT WILL NOT BE RAINING ALL OF THE
TIME...BUT THERE IS A CHANCE FOR SOME PRECIPITATION. ONE CONCERN
DURING THIS TIME IS THAT MODELS HAVE THE MAIN FEATURES SIMILAR BUT
SOME OF THE DETAILS ARE SLIGHTLY DIFFERENT.
THURSDAY NIGHT THROUGH SATURDAY THERE IS AN UPPER LEVEL RIDGE ACROSS
THE PLAINS. EVEN WITH THE RIDGE THERE ARE SEVERAL UPPER LEVEL WAVES
THAT MOVE INTO THE AREA. THURSDAY NIGHT THERE IS A FRONT THAT
SETTLES INTO NORTHERN KANSAS. PRECIPITATION IS EXPECTED TO BE MAINLY
NORTH OF THE FRONT WHICH WOULD BE ACROSS THE FORECAST AREA. AFTER
THE UPPER WAVE MOVES THROUGH THE AREA THURSDAY NIGHT THERE COULD BE
A LITTLE BIT OF A LULL DURING THE DAY ON FRIDAY. HAVE KEPT SOME LOW
POPS ACROSS THE AREA. THE NEXT UPPER LEVEL WAVE MOVES INTO THE AREA
FRIDAY NIGHT. EVEN THOUGH IT WEAKENS...THERE IS STILL A WEAK FRONT
ACROSS NORTHERN KANSAS AND AS THE WAVE MOVES INTO THE
AREA...THUNDERSTORMS ARE POSSIBLE AGAIN.
SATURDAY AND SATURDAY NIGHT THE RIDGE STARTS TO FLATTEN OUT A LITTLE
AND ANOTHER WAVE MOVES THROUGH THE AREA. THIS IS A LITTLE FURTHER TO
THE NORTH AND EXPECT MOST OF THE THUNDERSTORMS TO BE ACROSS SOUTH
CENTRAL NEBRASKA.
SUNDAY THROUGH TUESDAY NIGHT AN UPPER LEVEL LOW SENDS A FEW WAVES
INTO THE PLAINS AS IT WEAKENS AND MOVES TOWARD THE WEST. THE MODELS
ARE A LITTLE DIFFERENT IN THE STRENGTH OF THE WAVES AND JUST WHERE
THEY MOVE INTO THE PLAINS. WILL KEEP SOME FAIRLY LOW POPS ACROSS THE
AREA BUT WITH THE MODEL DIFFERENCES IT IS HARD TO SAY WHEN OR WHERE
THERE MAY BE THUNDERSTORMS. FINALLY...BY WEDNESDAY THERE IS A WEAK
RIDGE MOVING INTO THE AREA. AT THIS TIME BOTH THE GFS AND THE ECMWF
HAVE DRY CONDITIONS. WILL KEEP IT DRY.
&&
.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 546 PM CDT WED JUN 3 2015
CONVECTION IS EXPECTED TO INITIATE ACROSS THE LOCAL AREA OVER THE
NEXT COUPLE OF HOURS...AND WITH THIS CONVECTION EXPECT PREVAILING
MVFR CIGS THROUGH MUCH OF THE OVERNIGHT HOURS. COULD BRIEFLY SEE
LOWER CIGS AND VSBYS IN AREAS OF +TSRA...BUT CONFIDENCE IN TIMING
AND LOCATION FOR THIS IS LOW...SO WILL AMEND TAFS AS NECESSARY AS
CONVECTION DEVELOPS. SOME MODELS ARE INDICATING WE COULD SEE SOME
LIGHT BR TOWARDS MORNING...BUT IGNORED THIS...AS SIGNALS ARE
WEAK/INCONSISTENT AND CONDITIONS NOT IDEAL FOR LOWER VSBYS
OUTSIDE THUNDERSTORMS. OTHERWISE...WENT ON THE OPTIMISTIC SIDE OF
HAVING CIGS LIFT BY MID MORNING TO MVFR LEVELS...BUT MAY NEED TO
REFINE DEPENDING ON HOW TONIGHT EVOLVES.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ061>064-
073>077-083>087.
KS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ005>007-018-
019.
&&
SHORT TERM...WESELY
LONG TERM...JCB
AVIATION...ROSSIHazardous weather outlook, Jun 3, 4:02 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 402 PM CDT WED JUN 3 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 042115- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 402 PM CDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT. THE GREATEST SEVERE WEATHER THREAT WILL BE SOUTH OF HIGHWAY 92 IN SOUTH CENTRAL NEBRASKA AND EXTEND INTO NORTH CENTRAL KANSAS. THE MAIN HAZARDS SHOULD BE LARGE HAIL UP TO AROUND GOLF BALL SIZE...AND DAMAGING WIND GUSTS TO AROUND 70 MPH...ALONG WITH LOCALLY HEAVY RAIN IN EXCESS OF 1 INCH. ALTHOUGH NOT EXPECTED TO BE A WIDESPREAD RISK...A TORNADO OR TWO CANNOT BE RULED OUT EITHER...ESPECIALLY EARLY THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. FLOOD WARNINGS OR ADVISORIES REMAIN IN EFFECT ALONG PORTIONS OF THE PLATTE RIVER BETWEEN GOTHENBURG AND THE CENTRAL CITY AREA. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE FORECAST THURSDAY THROUGH TUESDAY. SOME SEVERE STORMS ARE POSSIBLE WITH THE MOST LIKELY TIME FRAME BEING THURSDAY AFTERNOON AND EVENING. HAIL NEAR THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS NEAR 60 MPH WOULD BE THE PRIMARY THREATS...ALONG WITH HEAVY RAIN. IN ADDITION...FLOOD WARNINGS OR ADVISORIES WILL REMAIN IN EFFECT ALONG PORTIONS OF THE PLATTE RIVER BETWEEN GOTHENBURG AND THE CENTRAL CITY AREA FOR SEVERAL MORE DAYS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PARTS OF THE OUTLOOK AREA THIS EVENING INTO TONIGHT...AND ANY REPORTS OF LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALIZED FLOODING WOULD BE APPRECIATED. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY/JCB
In the hours before
Special weather statement, Jun 3, 9:49 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 949 PM CDT WED JUN 3 2015 NEZ085-040330- WEBSTER NE- 949 PM CDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WEBSTER COUNTY UNTIL 1030 PM CDT... AT 949 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF RED CLOUD...OR 39 MILES NORTHWEST OF BELOIT... MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RED CLOUD...GUIDE ROCK...COWLES AND ROSEMONT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. LAT...LON 4000 9858 4032 9856 4029 9827 4000 9828 TIME...MOT...LOC 0249Z 188DEG 19KT 3998 9845 HEINLEIN
Local storm report, Jun 3, 10:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1001 PM CDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 8 SSE STOCKTON 39.33N 99.21W
06/03/2015 E1.00 INCH ROOKS KS TRAINED SPOTTER
HAIL WAS STARTING TO COVER THE GROUND DURING CALL
&&
GUERREROSpecial weather statement, Jun 3, 10:01 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1001 PM CDT WED JUN 3 2015
KSZ018-019-040345-
MITCHELL KS-OSBORNE KS-
1001 PM CDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSBORNE AND CENTRAL
MITCHELL COUNTIES UNTIL 1045 PM CDT...
AT 1001 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TIPTON...OR 18 MILES WEST OF BELOIT...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BELOIT...CAWKER CITY...GLEN ELDER AND TIPTON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS.
LAT...LON 3948 9861 3957 9818 3957 9809 3933 9800
3926 9855
TIME...MOT...LOC 0301Z 254DEG 17KT 3938 9844
HEINLEINSpecial weather statement, Jun 3, 10:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1002 PM CDT WED JUN 3 2015
KSZ007-NEZ086-040345-
JEWELL KS-NUCKOLLS NE-
1002 PM CDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JEWELL AND NUCKOLLS
COUNTIES UNTIL 1045 PM CDT...
AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BOSTWICK...OR 30 MILES NORTHWEST OF BELLEVILLE...MOVING NORTH AT
25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUPERIOR...NELSON...LAWRENCE...OAK...NORA AND BOSTWICK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS AND SOUTH CENTRAL NEBRASKA.
LAT...LON 3990 9807 3997 9829 4000 9829 4000 9827
4015 9827 4031 9826 4028 9783
TIME...MOT...LOC 0302Z 198DEG 23KT 4002 9815
HEINLEINLocal storm report, Jun 3, 10:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1007 PM CDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL 7 S STOCKTON 39.33N 99.27W
06/03/2015 E1.00 INCH ROOKS KS TRAINED SPOTTER
VERY LITTLE WIND. 0.91 INCHES OF RAIN SO FAR.
&&
AEGERTERLocal storm report, Jun 3, 10:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1015 PM CDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 4 NNE TIPTON 39.39N 98.44W
06/03/2015 E1.00 INCH MITCHELL KS TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL AT THE TIME OF REPORT
&&
GUERREROThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:40 PM CDT | Special Weather Statement | GID | Rooks | 20 min |
| Jun 3, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 45 min |
| Jun 3, 7:56 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 34 min |
| Jun 3, 8:11 PM CDT | Tornado Warning | GID | Osborne, Rooks | 34 min |
| Jun 3, 8:15 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 30 min |
| Jun 3, 8:23 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 37 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 28 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 30 min |
| Jun 3, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 40 min |
| Jun 3, 8:56 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 34 min |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 45 min |
| Jun 3, 9:21 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 39 min |
| Jun 3, 9:27 PM CDT | Special Weather Statement | GID | Rooks | 48 min |
| Jun 3, 9:38 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 52 min |
| Jun 3, 9:55 PM CDT | Areal Flood Advisory | GID | Jewell, Mitchell, Osborne, Smith | 6 hr |
| Jun 3, 10:01 PM CDT | Special Weather Statement | GID | Mitchell | 44 min |
| Jun 3, 10:04 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 41 min |
| Jun 3, 10:29 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 24 min |
| Jun 3, 10:41 PM CDT | Tornado Warning | GID | Mitchell | 34 min |
| Jun 3, 11:06 PM CDT | Special Weather Statement | GID | Rooks | 39 min |
| Jun 3, 11:10 PM CDT | Special Weather Statement | GID | Jewell | 50 min |
| Jun 3, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 45 min |
| Jun 3, 11:17 PM CDT | Flash Flood Warning | GID | Mitchell, Osborne | 4 hr |
| Jun 3, 11:22 PM CDT | Special Weather Statement | GID | Phillips | 53 min |
| Jun 3, 11:58 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 36 min |
| Jun 4, 12:06 AM CDT | Special Weather Statement | GID | Mitchell | 39 min |
| Jun 4, 12:52 AM CDT | Special Weather Statement | GID | Jewell | 38 min |
| Jun 4, 1:58 AM CDT | Special Weather Statement | GID | Jewell | 47 min |
| Jun 4, 3:11 AM CDT | Areal Flood Warning | GID | Mitchell, Osborne | 9 hr |
| Jun 4, 6:35 AM CDT | Special Weather Statement | GID | Jewell | 40 min |
Nearby
Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.